Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Hardy inequalities


Author: Andreas Wannebo
Journal: Proc. Amer. Math. Soc. 109 (1990), 85-95
MSC: Primary 26D10; Secondary 46E35
MathSciNet review: 1010807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here the following Hardy inequalities are studied

$\displaystyle \sum\limits_{k = 0}^{m - 1} {\int {\frac{{\vert{\nabla ^k}u{\vert... ...\Omega }\int {\vert{\nabla ^m}u{\vert^p}{d_{\partial \Omega }}{{(x)}^t}dx} } } $

for $ u \in C_0^\infty (\Omega )$, an open proper subset of $ {{\mathbf{R}}^N}$ and $ t < {t_0}$, some small positive $ {t_0}$. This inequality has previously been shown to hold for bounded Lipschitz domains. The question discussed is, How general can $ \Omega $ be and allow the same inequality? A sufficient condition is given in the form of a local Maz'ja capacity condition. In $ {{\mathbf{R}}^2}$, or generally if $ p > N - 1$, this is satisfied for any $ \Omega $ which is deformable to a point. Furthermore, if $ p > N$ the condition is satisfied for all $ \Omega $.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10, 46E35

Retrieve articles in all journals with MSC: 26D10, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1010807-1
PII: S 0002-9939(1990)1010807-1
Article copyright: © Copyright 1990 American Mathematical Society